American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19A49) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. A negative answer to a question of Bass. Proc. Amer. Math. Soc. 139 (2011) 1187-1200. MR 2748413.
Abstract, references, and article information   
View Article: PDF

[2] Pramod N. Achar. On the equivariant \emph{K}-theory of the nilpotent cone in the general linear group. Represent. Theory 8 (2004) 180-211. MR 2058726.
Abstract, references, and article information   
View Article: PDF

[3] J.-F. Dat. Une preuve courte du principe de Selberg pour un groupe $p$-adique. Proc. Amer. Math. Soc. 129 (2001) 1213-1217. MR 1814155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph Gubeladze. Toric degenerations and vector bundles. Proc. Amer. Math. Soc. 127 (1999) 3493-3494. MR 1622734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Baker. $K\sb 0$ of certain subdiagonal subalgebras of von Neumann algebras . Proc. Amer. Math. Soc. 116 (1992) 13-19. MR 1093591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maurice Auslander and Idun Reiten. Grothendieck groups of algebras with nilpotent annihilators . Proc. Amer. Math. Soc. 103 (1988) 1022-1024. MR 954976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Timothy J. Hodges. $K$-theory and right ideal class groups for HNP rings . Trans. Amer. Math. Soc. 302 (1987) 751-767. MR 891645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1